# SDR ASAA2016090417899

- Difficulty date: September 4, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 39,280 hours, 11,578 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939
- Part serial: 01022379
- Condition: Faulted
- Location: Autopilot
- Part time: 38,958 hours, 15,116 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOPILOT B DISENGAGED TWICE DURING CRUISE FLIGHT, AT FL 340 FT AND AT 10,000 FT DURING DESCENT.  ACFT GROUNDED.  PERFORMED DFCS BITE BOTH A & B SHOWED FAULTS IN FLT 1.  R & R MCP IAW AMM 22-11-34 ALL TEST PASSED.
